# SDR USAA2011072600006

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 35,631 hours, 12,861 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D572555511001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE/ RIB 5 VISIT - CRACK IN RIGHT MAIN LANDING GEAR SUPPORT FITTING FORWARD LUG BORE AT WS 2580, RIB 5.  ACCOMPLISHED TIME LIMITED REPAIR ON RT MLG SUPPORT FITTING FORWARD LUG BORE IAW EA 200435A & EO 5707Y085 REV H.
